# SDR 08FDEA02223

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5377986220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN SEAT TRACK HAS CORROSION BETWEEN FRAME 32 AND FRAME 33; LBL 58.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW A300-600 SRM 53-10-16; FIG 101.  ORIGINAL MATERIAL 0.134.  MATERIAL LOSS 0.025.  MATERIAL REMAINING IS 0.109.  DEPTH GAUGE USED WAS T8492G.  ALODINED; PRIMED AND TOPCOATED AREA IAW A300-600 SRM 51-23-10.
